# SDR QMLA2017041617034

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N912CC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9595
- Aircraft time: 695 hours, 203 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 695 hours, 203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED, CREW MEMBER SMELLED A FUEL ODOR IN THE CABIN AREA.  FLIGHT WAS ABORTED.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE NOTIFIED.  AIRCRAFT AND ENGINES INSPECTED FOR FUEL LEAKS.  NONE FOUND.  A 22 MINUTE OPS CHECK FLIGHT WAS CONDUCTED WITH NO FUEL ODOR DETECTED.  POST OPS CHECK FLIGHT REVEALED NO FUEL LEAKS OR ODORS ON, IN, OR AROUND THE ENGINES OR AIRFRAME.  SOURCE OF FUEL ODOR UNKNOWN. ODOR WAS UNABLE TO BE DUPLICATED AT THIS TIME.
